MathSciNet Relay Station
MathSciNet bibliographic data
MR678048 10H35 (10H15)
Narkiewicz, W.; Rayner, F. Distribution of values of $\sigma \sb{2}\,(n)$ in residue classes. Monatsh. Math. 94 (1982), no. 2, 133–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement